Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 114, NWS Bismarck, ND

July 15, 2011Billings County, Dunn County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2011, 12:01 AM MDT for Billings County, Dunn County, North Dakota. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2011, 12:01 AM MDT (06:01 UTC)
Expired
Jul 15, 2011, 12:45 AM MDT
In force
44 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Billings County, ND, Dunn County, ND

The radar

The Bismarck radar (KBIS), 144 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 12:45 AM MDTTSTM WND GST 652 Se Halliday, NDALONG HIGHWAY 200. ZERO VISIBILITY FROM HEAVY RAIN AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 10:01 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WUUS53 KBIS 150601
SVRBIS
NDC007-025-150645-
/O.NEW.KBIS.SV.W.0114.110715T0601Z-110715T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1201 AM MDT FRI JUL 15 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
  CENTRAL DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 1245 AM MDT.

* AT 1159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN         
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES WEST OF          
  MANNING...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANNING AROUND 1210 AM MDT.
  DUNN CENTER AROUND 1220 AM MDT.
  HALLIDAY AROUND 1235 AM MDT.
  DODGE AROUND 1240 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4731 10316 4756 10223 4744 10220 4733 10220
      4732 10217 4721 10214 4720 10215 4705 10304
TIME...MOT...LOC 0600Z 249DEG 44KT 4720 10295
WIND...HAIL 60MPH <.75IN

$$

KINNEY
1 follow-up statement
869 
WWUS53 KBIS 150633
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
133 AM CDT FRI JUL 15 2011

NDC007-150644-
/O.CAN.KBIS.SV.W.0114.000000T0000Z-110715T0645Z/
BILLINGS ND-
1233 AM MDT FRI JUL 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BILLINGS COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4756 10223 4744 10220 4733 10220 4732 10217
      4721 10214 4720 10215 4710 10279 4736 10291
TIME...MOT...LOC 0634Z 246DEG 34KT 4736 10252

$$

NDC025-150645-
/O.CON.KBIS.SV.W.0114.000000T0000Z-110715T0645Z/
DUNN ND-
1233 AM MDT FRI JUL 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DUNN
COUNTY UNTIL 1245 AM MDT...

AT 1232 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR DUNN CENTER...OR 35 MILES NORTH
OF DICKINSON...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HALLIDAY AROUND 1245 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4756 10223 4744 10220 4733 10220 4732 10217
      4721 10214 4720 10215 4710 10279 4736 10291
TIME...MOT...LOC 0634Z 246DEG 34KT 4736 10252
WIND...HAIL 60MPH <.75IN

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:52 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 14, 10:52 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1152 PM CDT THU JUL 14 2011

.UPDATE...UPDATE TO ISSUE NEW SEVERE THUNDERSTORM WATCH FOR
WESTERN NORTH DAKOTA...AND EXPIRE THE TORNADO WATCH FOR SOUTH
CENTRAL NORTH DAKOTA.

&&

.DISCUSSION...THUNDERSTORMS ARE DEVELOPING OVER SOUTH CENTRAL
NORTH DAKOTA...BUT TORNADO THREAT IS WELL TO THE SOUTH IN SOUTH
DAKOTA. MEANWHILE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER
EASTERN MONTANA WAS ENTERING SOUTHWESTERN NORTH DAKOTA. A SEVERE
THUNDERSTORM WATCH WAS ISSUED BEFORE 11 PM CDT FOR THIS
CONVECTION. A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR
A FEW COUNTIES IN SOUTHWESTERN NORTH DAKOTA.

&&

.AVIATION...AMENDED TAFS FOR INCLUSION OF TSRA OVER KBIS...AND
ADDING IFR CIGS AND VSBYS FOR KJMS...KBIS...KMOT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH WEST THROUGH 5 AM CDT OR 4 AM MDT.
&&

JV
Hazardous weather outlook, Jul 14, 2:46 PM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT THU JUL 14 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-152100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
346 PM CDT THU JUL 14 2011 /246 PM MDT THU JUL 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SOME OF THESE STORMS
MAY BECOME SEVERE...ESPECIALLY WEST. HEAVY RAINFALL WILL ALSO BE
POSSIBLE SOUTHEAST. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND A
SLIGHT CHANCE ON SATURDAY.

HOT AND VERY HUMID CONDITIONS ARE FORECAST FOR THE WEEKEND AND
INTO EARLY NEXT WEEK. AFTERNOON MAXIMUM HEAT INDICES SHOULD RANGE
FROM 95 TO 110 DEGREES SATURDAY...SUNDAY...AND MONDAY. TAKE
FREQUENT BREAKS FROM THE HEAT IF YOU PLAN TO WORK OR SPEND TIME
OUTSIDE THIS WEEKEND. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT
UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. HEAT INDICES OF
THIS MAGNITUDE CAN CAUSE CAR INTERIORS TO REACH LETHAL
TEMPERATURES IN A MATTER OF MINUTES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TM

In the hours before

Special weather statement, Jul 14, 10:46 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1146 PM CDT THU JUL 14 2011

NDZ020-034>036-150545-
BURLEIGH-KIDDER-MORTON-OLIVER-
1146 PM CDT THU JUL 14 2011

...SPECIAL WEATHER STATEMENT...

AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
BISMARCK TO 33 MILES EAST OF BISMARCK...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CROWN BUTTE LAKE...BISMARCK AND MANDAN...STEELE...DOUBLE DITCH
INDIAN VILLAGE...BALDWIN...ARENA...HORSEHEAD LAKE...TUTTLE...
ROBINSON...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING IN LOW LYING AREAS.
DO NOT DRIVE ONTO WATER COVERED ROADS AT NIGHT.

HEINERT
Special weather statement, Jul 14, 10:54 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1154 PM CDT THU JUL 14 2011

NDZ023-025-036-037-150600-
FOSTER-KIDDER-STUTSMAN-WELLS-
1154 PM CDT THU JUL 14 2011

...SPECIAL WEATHER STATEMENT...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME SOUTHWESTERN
WELLS COUNTY TO NORTHEASTERN STUTSMAN COUNTY...MOVING NORTHEAST AT 20
MPH.

PENNY SIZE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL
MAY LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER
COVERED ROADS AT NIGHT.

LOCATIONS IMPACTED INCLUDE...
  HURDSFIELD...         BORDULAC...           CHASELEY...
  SYKESTON...           BOWDON...             CARRINGTON...
  HEATON...             GLENFIELD...          JUANITA...
  CATHAY...             GRACE CITY...         BARLOW...
  EMRICK...             MCHENRY...            FESSENDEN...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Special weather statement, Jul 14, 10:57 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1157 PM CDT THU JUL 14 2011

NDZ001-009-150600-
DIVIDE-WILLIAMS-
1157 PM CDT THU JUL 14 2011

...SPECIAL WEATHER STATEMENT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAINVILLE TO
MEDICINE LAKE...MOVING NORTHEAST AT 35 MPH.

WINDS UP TO 50 MPH AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BONETRAIL BY 1225 AM CDT...
  BLACKTAIL LAKE AND GRENORA BY 1235 AM CDT...
  HANKS BY 1240 AM CDT...
  ZAHL BY 1245 AM CDT...
  WRITING ROCK STATE HISTORICAL SITE AND APPAM BY 1250 AM CDT...
  ALAMO AND ALKABO BY 100 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

KINNEY
Special weather statement, Jul 14, 11:30 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1230 AM CDT FRI JUL 15 2011

NDZ021-022-035-036-150630-
BURLEIGH-KIDDER-MCLEAN-SHERIDAN-
1230 AM CDT FRI JUL 15 2011

...SPECIAL WEATHER STATEMENT...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME WEST CENTRAL
BURLEIGH COUNTY TO CENTRAL KIDDER COUNTY...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 30
MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN
BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY LEAD TO
FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS
AT NIGHT.

LOCATIONS IMPACTED INCLUDE...
  ARENA...              BALDWIN...            WING...
  REGAN...              WILTON...             NEW JOHNS LAKE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Special weather statement, Jul 14, 11:33 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1233 AM CDT FRI JUL 15 2011

NDZ023-025-036-037-150630-
FOSTER-KIDDER-STUTSMAN-WELLS-
1233 AM CDT FRI JUL 15 2011

...SPECIAL WEATHER STATEMENT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH CENTRAL WELLS
COUNTY TO SOUTH CENTRAL FOSTER COUNTY...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 30
MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN
BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY LEAD TO
FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS
AT NIGHT.

LOCATIONS IMPACTED INCLUDE...
  CARRINGTON...         SYKESTON...           HEATON...
  GLENFIELD...          JUANITA...            CATHAY...
  GRACE CITY...         BARLOW...             EMRICK...
  MCHENRY...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Special weather statement, Jul 14, 11:45 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1245 AM CDT FRI JUL 15 2011

NDZ010-017>019-021-032-033-150645-
BILLINGS-DUNN-MCKENZIE-MCLEAN-MERCER-MOUNTRAIL-STARK-
1145 PM MDT THU JUL 14 2011

...SPECIAL WEATHER STATEMENT...

AT 1142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL MCKENZIE
COUNTY TO NORTHEASTERN BILLINGS COUNTY TO SOUTH CENTRAL BILLINGS
COUNTY...MOVING NORTHEAST AT 45 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  GRASSY BUTTE AND BELFIELD BY 1150 PM MDT...
  THEODORE ROOSEVELT NATIONAL PARK NORTH BY 1155 PM MDT...
  WATFORD CITY AND SOUTH HEART BY 1205 AM MDT...
  NEW HRADEC BY 1210 AM MDT...
  OAKDALE AND MANNING BY 1215 AM MDT...
  LITTLE MISSOURI STATE PARK AND JOHNSONS CORNER BY 1225 AM MDT...
  HIRSCHVILLE BY 1235 AM MDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

KINNEY

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 10:42 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie63 min
Jul 14, 11:52 PM MDTAreal Flood AdvisoryBISFoster, Kidder, Stutsman, Wells6 hr
Jul 15, 12:05 AM MDTSevere Thunderstorm WarningBISFoster55 min
Jul 15, 12:07 AM MDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail53 min
Jul 15, 12:13 AM MDTFlash Flood WarningBISFoster, Wells6 hr
Jul 15, 12:23 AM MDTSevere Thunderstorm WarningBISDunn, Mercer, Stark37 min
Jul 15, 12:29 AM MDTAreal Flood AdvisoryBISBurleigh, Kidder4 hr
Jul 15, 12:43 AM MDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mercer, Mountrail, Williams62 min
Jul 15, 1:02 AM MDTSevere Thunderstorm WarningBISFoster, Stutsman58 min
Jul 15, 1:12 AM MDTAreal Flood AdvisoryBISDunn, McKenzie, McLean, Mountrail, Williams3 hr
Jul 15, 1:20 AM MDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward55 min
Jul 15, 1:38 AM MDTAreal Flood AdvisoryBISFoster, Kidder, Stutsman4 hr
Jul 15, 1:48 AM MDTFlash Flood WarningBISFoster, Stutsman4 hr
Jul 15, 1:58 AM MDTSevere Thunderstorm WarningBISStutsman32 min
Jul 15, 2:11 AM MDTSevere Thunderstorm WarningBISMcHenry, Renville, Ward49 min
Jul 15, 2:21 AM MDTSevere Thunderstorm WarningBISStutsman19 min
Jul 15, 3:15 AM MDTExcessive Heat WatchBISAdams, Burleigh, Dickey, Dunn, Emmons, Foster and 12 more11 hr
Jul 15, 4:27 AM MDTAreal Flood AdvisoryBISStutsman114 min
Jul 15, 5:59 AM MDTAreal Flood WarningBISFoster, Kidder, Stutsman, Wells12 hr
Jul 15, 6:45 AM MDTRiver Flood WarningBISStutsman40 days
Jul 15, 2:01 PM MDTExcessive Heat WarningBISAdams, Bottineau, Burke, Burleigh, Dickey, Divide and 22 more5 days

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.